Question about progesterone 200mg twice a day--side effects
Hi everyone, I am new here and have some questions about pregnancy and progesterone.
So I have no idea what my progesterone levels are, i only know hcg levels and for 5 weeks 5 days they are at 27,611. I was given progesterone 200mg for vaginal route twice a day by the OB doc since I have had 1 previous miscarriage. I am reading on many pregnancy boards plus the medicine side effect information from the pharmacy and the side effects seem dreadful. Some say they can't function, have extreme dizziness, stomach cramps, nausea/vomit, and even bleeding. If I got bleeding I would be worried it was a miscarriage. If I get dizziness it would freak me out and I have to go to work 5 days a week so taking this 2 times a day just worries me. Does anyone get dizziness with it? Does it last all day or just a few hours? If you bleed with it, is that OK? I;m scared to take it.....but....if it will help if i have low progesterone then i would want to take it. but side effects always make me a chicken cause i always get side effects with medicine. Any experience with this medicine or advice/thoughts would be appreciated!!!
|All times are GMT -7. The time now is 11:11 AM.|
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.